Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 4732704, 11 pages
Research Article

Research on Geometric Mappings in Complex Systems Analysis

1College of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China
2College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Hebei 050016, China

Received 16 June 2016; Accepted 1 November 2016

Academic Editor: Allan C. Peterson

Copyright © 2016 Yanyan Cui et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanyan Cui, Chaojun Wang, and Sifeng Zhu, “Research on Geometric Mappings in Complex Systems Analysis,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 4732704, 11 pages, 2016. doi:10.1155/2016/4732704